# SDR FDEA202509061737

- Difficulty date: September 6, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR ON EXTERIOR SKIN BETWEEN FR 83 & FR84, STRINGER 39R & 42R REQUIRES EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF   THE REPAIR CONFORMS TO FAA APPROVED DATA.  REPAIR WAS EVALUATED & FOUND IN CONFORMITY WITH SRM 53-10-12   FIG.208. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED.  REPAIR IS CATEGORY -B- AND IS CLASSIFIED AS MAJOR IAW GMM6-2-100.
